# SDR UPS06448068

- Difficulty date: August 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B0963117
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT BS900 FRAME TO TENSION TIE CONNECTION FOUND CRACK AT TENSION TIE FWD CHANNEL 1 HOLE, CRACK LENGTH 0.030".  M/D LT BS 900 TENSION TIE FWD CHANNEL REPAIRED AS PER RS R53-25-35559 CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35559 AND UPS EO B747-5310-25022-A.
